# SDR 96ZZZX1736

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gap
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE WING LEADING EDGE CUT-OUT FOR THE NR 4 SLAT ACTUATOR HAS A LARGE GAP AT THE AFT END.  FABRICATED DOUBLER 5.5 INCH BY 5.5 INCH 2024-T3 .080 INCH ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER AT WING L/E CUT-OUT NR 7 SLAT PER SRM 57-30-4 SEALED AREA PER MM 51-20-4.  TAT:  45,788.3 HRS.  TAC:  29,959.
